# SDR SWIA2019091946333

- Difficulty date: August 19, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N724SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10189
- Aircraft time: 41,364 hours, 26,430 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR, "PRESSURE VALVE" ICE BREAKER DOOR. IS GOUGE ON THE BACK-SIDE. (C-CHECK) RO: 09/17/19 BLENDED OUT DAMAGE ON PAX DOOR, "PRESSURE VALVE" ICE BREAKER DOOR. REMOVED AND INSTALLED NEW DOOR IAW AMM. ALL CHECKS GOOD.
